# SDR C2XA11SH045

- Difficulty date: February 21, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N18102
- Make and model: Emb EMB-145XR
- Aircraft serial: 145643
- Aircraft time: 23,535 hours, 12,459 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK FUSELAGE SKIN IS CRACKED AROUND RIVETS AT FR 80.  REPAIRED SKIN IAW EC5330-02364.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
